Reply
Took pill for HSG, your experience? Miss Mikey ♥ TTC since Dec 2010; Marble Falls, tx, United States 685 posts
5th Nov '12

I just had an HSG Nov. 1st, on day 9 of my cycle. Doctor had my take the pill to be cautious, starting day 1 of my cycle. So I started on Oct 23rd, because of the pill I bled longer than usual, finally stopped spotting the day before the procedure. After the procedure I just had some light spotting, more mucus with some pink for a couple of days, but yesterday and today it seems I'm on a full fledged period, probably because I stopped taking the pill the day of the procedure, like my doctor said to do. So I'm aware this is totally normal, but I'm wondering what is going to happen with the rest of my cycle. Will I still ovulate at day 14, considering this is a new cycle? or is this cycle kind of shot? What was your experience?

Amelia [26 wks Boy!] Due July 20; 4 angel babies; Tallahassee, Florida 14362 posts
5th Nov '12

You started bleeding because you stopped taking the pill which signaled your body for your period to start. The day the bleeding started would mark the first day of a new cycle so you should ovulate about 14 days after that (or whatever is normal for you).